MAUDE Adverse Event Report: SYNTHES GMBH HOOK/SCREW HOLDER WITH 4.0MM HEX

SYNTHES GMBH HOOK/SCREW HOLDER WITH 4.0MM HEX
Catalog Number 388.612
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device report from the (b)(6) reports an event as follows: it was reported that during a procedure on (b)(6) 2021, the surgical team used a stalk to final tighten a screw and felt like it was about to snap.Another stalk was used instead for the remaining screws.The item has since been discarded.There was no patient impact or delay to surgery.This report is for a hook/screw holder with 4.0mm hex.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HOOK/SCREW HOLDER WITH 4.0MM HEX
Common Device Name
HOOK/SCREW HOLDER WITH 4.0MM HEX
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11769623
Report Number8030965-2021-03532
Device Sequence Number4061389
Product Code LXH
UDI-Device Identifier07611819718432
UDI-Public(01)07611819718432
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number388.612
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS